# SDR SWAA2024011539650

- Difficulty date: January 10, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 192CR BODY FAIRING AREA ON BRACKET IN APU DUCT AT LOWER FUSELAGE 2023-758510<[01] REPLACED BRACKET LOCATED ON PANEL 192CR BODY FAIRING AREA IN APU DUCT AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 ; MEASURES OF CRACK IS: 1.225? TOOL USED IS CALIPER P/N: 500-464 ; S/N: 112S8551 ; DUE DATE : 13/NOV/24.;[02] COMPLETED
